It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Vitamins & Supplements Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-31-2010, 11:05 AM   #1
Senior Member
(male)
 
Join Date: Mar 2010
Posts: 126
bg77 HB User
could a b12 level of 407 cause minor symptoms?

Have had minor (I emphasise *minor) tingling in my hands and feet, for years, but a flare-up recently, and some more recent tightness in thigh and right arm muscles off and on for a week. While I am going to see a neuro (and pray daily that I don't have MS), my PCP had a B12 test done and it came back at 407.

While it's not "low" per se, could it be just low enough to cause some minor symptoms? I also get a lot of cold sores, more than I used to and that can be a sign too.

Since I do eat meat (too much if anything) AND take a multivitamin, I'd think my B12 levels SHOULD be much higher than 407.

32 y.o. male.

 
Old 05-06-2010, 02:48 PM   #2
Newbie
(female)
 
Join Date: May 2010
Posts: 1
bremna HB User
Re: could a b12 level of 407 cause minor symptoms?

I also have tingling in my hands , back and feet, i have just had an mri to look for ms, but had a blood test for b12 and it came back as 123....so i have now already had 6 injections for this.
the pins and needles type feeling started in my hands nearly 2 years ago . i also eat meat and take supplements but if your body cannot hold b12 then it will keep falling, so just make sure you get regular blood tests so the doctor can make sure that your levels dont fall low enough to start causing more problems for you
hope this helps

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Could someone explain this?? abbeyg Spinal Cord Disorders 4 11-25-2009 04:24 PM
psa level testing jzon Cancer: Prostate 1 04-09-2009 08:40 AM
could this be sleep apnea? willie12 Sleep Disorders 11 07-10-2008 03:57 PM
Just Got My B12 Lab Results Back Today, Could My Results Be Causing My Symptoms? Tifferzz Anemia 57 11-06-2007 10:26 PM
Could constant dizzinness be due to candida?? claireoz Candida 10 10-28-2004 09:43 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:46 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!